manuscripta mathematica

, Volume 94, Issue 1, pp 187–194 | Cite as

The plurigenera of gorenstein surface singularities

  • Tomohiro Okuma


Irreducible Component Surface Singularity Exceptional Divisor Quotient Singularity Canonical Divisor 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [A]
    M. Artin,Some numerical criteria for contractability of curves on algebraic surfaces, Amer. J. Math.84 (1962), 485–496.zbMATHCrossRefMathSciNetGoogle Scholar
  2. [CS]
    S. D. Cutkosky and V. Srinivas,On a problem of Zariski on dimensions of linear systems, Ann. Math.137 (1993), 531–559.zbMATHCrossRefMathSciNetGoogle Scholar
  3. [I1]
    S. Ishii,Du Bois singularities on a normal surface, Adv. Stud. Pure Math.8 (1986), 153–163.Google Scholar
  4. [I2]
    _____,Two dimensional singularities with bounded plurigenera δ m are Q-Gorenstein singularities, Contemporary Math.90 (1989), 135–145.Google Scholar
  5. [Kt]
    M. Kato,Riemann-Roch theorem for strongly pseudoconvex manifolds of dimension 2, Math. Ann.222 (1976), 243–250.zbMATHCrossRefMathSciNetGoogle Scholar
  6. [Kw]
    Y. Kawamata,Crepant blowing-up of 3-dimensional canonical singularities and its application to degenerations of surfaces, Ann. Math.127 (1988), 93–163.CrossRefMathSciNetGoogle Scholar
  7. [L]
    J. Lipman,Rational singularities, with applications to algebraic surfaces and unique factorization, Publ. Math. IHES36 (1969), 195–279.zbMATHMathSciNetGoogle Scholar
  8. [M]
    M. Morales,Calcul de quelques invariants des singularités de surface normale, Enseign. Math.31 (1983), 191–203.Google Scholar
  9. [S]
    F. Sakai,Anticanonical models of rational surfaces, Math. Ann.269 (1984), 389–410.zbMATHCrossRefMathSciNetGoogle Scholar
  10. [Wl1]
    J. Wahl,Equisingular deformations of normal surface singularities, I, Ann. Math.104 (1976), 325–365.CrossRefMathSciNetGoogle Scholar
  11. [Wl2]
    _____,A characteristic number for links of surface singularities, J. Amer. Math. Soc.3 (1990), 625–637.zbMATHCrossRefMathSciNetGoogle Scholar
  12. [Wt]
    K. Watanabe,On plurigenera of normal isolated singularities. I, Math. Ann.250 (1980), 65–94.zbMATHMathSciNetGoogle Scholar

Copyright information

© Springer-Verlag 1997

Authors and Affiliations

  • Tomohiro Okuma
    • 1
  1. 1.Department of MathematicsGunma National College of TechnologyGunmaJapan

Personalised recommendations